# SDR N6WA2015040404

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 25,599 hours, 17,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE INTERMITTENT IN FLIGHT.  RE-RIGGED PX107 IAW AMM 52-10-04.  OPERATIONS CHECKED GOOD.  INSPECTED PAX DOOR UPPER HARNESS, NO DEFECTS NOTED IAW AMM 52-70-04.  PAX DOOR INDICATION OPERATIONS CHECKED GOOD.
